Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Taking medroxyprogesterone, for missing period. Got spotting to light bleeding, birth control pill to start. Soon?

I finished medroxyprogesterone a couple days ago in order to resolve my missing period of 8 months. Yesterday I just received spotting and I actually needed to use a tampon. The light flow has continued on today and I'm not sure if I got my real period back or not. I have also been waiting to get on birth control and was hoping to start today. Is it too soon? Should I wait to see if I actually get a legitimate period next month?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
If there has been a mild spotting after stopping medroxyprogesterone then you can start with the regular oral contraceptive pill. You are then likely to have a normal period during the next cycle.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 3 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor